# SDR 2004FA0000729

- Difficulty date: August 12, 2004
- Submitted: September 21, 2004
- Operation: General aviation
- Propeller: Mcauly D2A34C98
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D2A34C98
- Condition: Cracked
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED THRU RETENTION THREADS AT CRANK FLANGE SIDE OF NR 1 SOCKET.  THIS FAILURE INDICATES THAT THE AD REQUIRING OIL FILLING OF THE HUB IS WORKING.  PROP WAS SENT TO PROP SHOP DUE TO RED DYE LEAK.  PROP WAS SENT TO PROP SHOP DUE TO RED DYE LEAK.  PROP WAS PREVIOUSLY OIL FILLED IAW AD.
